# SDR BQVA2009071300003

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N689BV
- Make and model: Beech 200BEECH
- Aircraft serial: BB338
- Aircraft time: 10,785 hours, 14,789 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND BRAKE PEDAL LOST PRESSURE INITIALLY THEN REGAINED AFTER ACTUATING BRAKES. NO COMPONENT DEFECT. REMOVED TRAPED AIR IN BRAKING SYSTEM.
